The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 35, Issue 1
Publication Date: 1988
Systems of operator equations and perturbation of spectral subspaces of commuting operators.
Alan McIntosh, Alan Pryde and Werner Ricker; 43-65
A method for computing the kernel of a map of divisor classes of local rings in characteristic $p\not=0$.
Piotr Blass and Jeff Lang; 67-81
Proper holomorphic maps between balls of different dimensions.
John P. D'Angelo; 83-90
Invariants of complex foliations and the Monge-Ampère equation.
T. Duchamp and Morris Kalka; 91-115
A sharp good-$\lambda$ inequality with an application to Riesz transforms.
Rodrigo Bañuelos; 117-125
Operators with commutative commutants.
M. Radjabalipour and H. Radjavi; 127-131
Solvability of invariant second-order differential operators on metabelian groups.
Ronald L. Lipsman; 133-139
A counterexample in conformal welding concerning Hausdorff dimension.
Christopher J. Bishop; 151-159